Skip to main content

Strong Convergence to Common Fixed Points of a Finite Family of Nonexpansive Mappings

Abstract

We suggest and analyze an iterative algorithm for a finite family of nonexpansive mappings. Further, we prove that the proposed iterative algorithm converges strongly to a common fixed point of.

[1234567891011121314]

References

  1. 1.

    Atsushiba S, Takahashi W: Strong convergence theorems for a finite family of nonexpansive mappings and applications. Indian Journal of Mathematics 1999,41(3):435–453.

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Bauschke HH: The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space. Journal of Mathematical Analysis and Applications 1996,202(1):150–159. 10.1006/jmaa.1996.0308

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Lions P-L: Approximation de points fixes de contractions. Comptes Rendus de l'Académie des Sciences. Séries A et B 1977,284(21):A1357-A1359.

    Google Scholar 

  4. 4.

    Shimizu T, Takahashi W: Strong convergence to common fixed points of families of nonexpansive mappings. Journal of Mathematical Analysis and Applications 1997,211(1):71–83. 10.1006/jmaa.1997.5398

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Takahashi W, Tamura T, Toyoda M: Approximation of common fixed points of a family of finite nonexpansive mappings in Banach spaces. Scientiae Mathematicae Japonicae 2002,56(3):475–480.

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Zeng LC, Cubiotti P, Yao J-C: Approximation of common fixed points of families of nonexpansive mappings. to appear in Taiwanese Journal of Mathematics to appear in Taiwanese Journal of Mathematics

  7. 7.

    Wittmann R: Approximation of fixed points of nonexpansive mappings. Archiv der Mathematik 1992,58(5):486–491. 10.1007/BF01190119

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Halpern B: Fixed points of nonexpanding maps. Bulletin of the American Mathematical Society 1967, 73: 957–961. 10.1090/S0002-9904-1967-11864-0

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Kimura Y, Takahashi W, Toyoda M: Convergence to common fixed points of a finite family of nonexpansive mappings. Archiv der Mathematik 2005,84(4):350–363. 10.1007/s00013-004-1175-z

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Xu H-K: Another control condition in an iterative method for nonexpansive mappings. Bulletin of the Australian Mathematical Society 2002,65(1):109–113. 10.1017/S0004972700020116

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Bruck RE Jr.: Properties of fixed-point sets of nonexpansive mappings in Banach spaces. Transactions of the American Mathematical Society 1973, 179: 251–262.

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Suzuki T: Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals. Journal of Mathematical Analysis and Applications 2005,305(1):227–239. 10.1016/j.jmaa.2004.11.017

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Xu H-K: Viscosity approximation methods for nonexpansive mappings. Journal of Mathematical Analysis and Applications 2004,298(1):279–291. 10.1016/j.jmaa.2004.04.059

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Takahashi W, Ueda Y: On Reich's strong convergence theorems for resolvents of accretive operators. Journal of Mathematical Analysis and Applications 1984,104(2):546–553. 10.1016/0022-247X(84)90019-2

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yeong-Cheng Liou.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Liou, YC., Yao, Y. & Kimura, K. Strong Convergence to Common Fixed Points of a Finite Family of Nonexpansive Mappings. J Inequal Appl 2007, 037513 (2007). https://doi.org/10.1155/2007/37513

Download citation

Keywords

  • Iterative Algorithm
  • Nonexpansive Mapping
  • Strong Convergence
  • Finite Family
\